# SDR AALA980234

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051112
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SNA - DURING OVERNIGHT MAINTENANCE EMERGENCY EXIT FLOOR PATH LIGHTS IN FIRST AND COACH CLASS WERE INOPERATIVE.  REPLACED EMERGENCY FLOOR PATH LIGHTING FORWARD AND AFT MODULES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
